Fevex 150mg Drop

52.00

(15 ml in 1 packet)

ADD TO CART

Manufacture : Drakt Pharmaceutical Pvt Ltd

Composition: Paracetamol (150mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Fevex 150mg Drop (With Same Composition)